Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chitownqt

Bad Bloodwork Results

Hi everyone. I've been on Accutane for 30 days now, 40mg a day. I started off with my cholesterol at 218, a tad high. I took the bloodwork this morning and its now 256....pretty high considering I've been watching what I eat. My derm said that she can't increase my dosage because of the high chol. and that if it gets any higher, she would pull me off tane. I dont know what to do! I've been watching what I eat, nothing with high cholesterol has touched my lips since starting tane. I asked her to put me on a lipid controlling drug, but she said that she only does that with patients with severe acne. Any suggestions?? Has anyone else had this problem?? Thanks guys!

Share this post


Link to post
Share on other sites

Excersise.

If you do alot of cardio youll be fine

The thing is, you may even watch what you eat but you still will have cholesterol in your body. Its not like it magically goes away.

You may have had high cholesterol before starting accutane?

My best tip is to hit the gym and start doing some serious cardio.

Share this post


Link to post
Share on other sites

Excersise.

If you do alot of cardio youll be fine

The thing is, you may even watch what you eat but you still will have cholkesterol in your body. Its not liek it magically goes away.

You may have had high cholesterol before startig accutane?

My best tip is to hit the gmy and start doing soem serious cardio.

^^what he said^^

Share this post


Link to post
Share on other sites

I'm not sure if you're referring to triglycerides? But mine hit 594 after month 4. Luckily my derm is letting me continue my course.

Share this post


Link to post
Share on other sites

My derm just told me last month that my cholesterol was high.

BTW... this is a question for everyone: Do you take your blood tests a week before your appt. or how do you do it?

Share this post


Link to post
Share on other sites

I'm not sure if you're referring to triglycerides? But mine hit 594 after month 4. Luckily my derm is letting me continue my course.

No, my triglycerides are actually normal. LDL is high. 594?!?! WOW! It sux that my derm won't up my dosage. I've been eating so healthy too. God I miss eggs and burgers :cry:. Are any of you guys taking supplements to control your cholesterol??

My derm just told me last month that my cholesterol was high.

BTW... this is a question for everyone: Do you take your blood tests a week before your appt. or how do you do it?

I took my tests the same day. A couple of hours before my appointment. Luckily, the lab is located in the same hospital my derm is in.

Another question, I drank black coffee and ate a few spoonfulls of oatmeal (sugarfree) a couple of hours before the test...could that have spiked the numbers??

Share this post


Link to post
Share on other sites

I read on the net one time that grain and bran can cause your triglycerides to rise. But then I used that as an excuse when mine was high, and my doc said it makes no difference, so I dunno. :shrug:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×